# SDR ARWA9609028

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Moist Contam
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

DURING TAKEOFF FROM SJU, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  SHUT DOWN ENGINE, LIGHT REMAINED ON.  DISCHARGED BOTH LEFT ENGINE FIRE BOTTLES.  WARNING LIGHT CONTINUED TO ILLUMINATE.  AIRCRAFT RETURNED TO SJU WITHOUT INCIDENT.  MAINTENANCE FOUND MOISTURE SHORTING FIRE WARNING LOOP CONNECTORS ON ENGINE.  MOISTURE REMOVED AND SYSTEM OPS NORMAL.
